MAUDE Adverse Event Report: 3M HEALTH CARE 3M MICROPORE SURGICAL TAPE; 3M¿ MICROPORE¿ SURGICAL TAPE

3M HEALTH CARE 3M MICROPORE SURGICAL TAPE; 3M¿ MICROPORE¿ SURGICAL TAPE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient's dob or age, weight, ethnicity, dob or age, weight, ethnicity : no specified.A sample of 3m micropore surgical tape was not received.A retain sample from the reported lot was tested for adhesion and met all specifications.Production records were also reviewed and no issues were found.
 
Event or Problem Description
A venous needle that was secured with 3m micropore surgical tape dislodged with blood leakage after about 1.5 hours of dialysis treatment.The treatment started with two 15-gauge arteriovenous fistula needles.Each site had a 2x2 gauge to cushion under the needle, then was secured with four pieces of tape to stabilize the needle.

Brand Name
3M MICROPORE SURGICAL TAPE
Common Device Name
3M¿ MICROPORE¿ SURGICAL TAPE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key11674427
Report Number2110898-2021-00028
Device Sequence Number19707118
Product Code KGX
UDI-Device Identifier30707387065974
UDI-Public30707387065974
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/26/2025
Device Model NumberN/A
Device Catalogue Number1530-1
Device Lot Number33AX33
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2021
Initial Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;